# SDR SWIA200718149

- Difficulty date: April 13, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 11,156 hours, 9,813 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372445
- Part serial: 1GVJR
- Condition: Failed
- Location: Nr 1
- Part time: 5,228 hours, 4,509 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"EFIS COMP MON" CAUTION MESSAGE AND "IAS" FLAG ON BOTH DISPLAYS.  DETERMINED ADC 1 FAILED.  PURGED PITOT/STATIC SYSTEMS NR 1 AND NR 2 IAW AMM 34-11-00, AND REPLACED NR 1 ADC IAW AMM 34-13-01.
